# SDR 99ZZZX3251

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6220 · Main Rotor Head
- Part: Lock Ring
- Condition: Missing
- Location: Drive Hub
- Part time: 590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK RING MISSING FROM BOLT.  REPLACED BOLT.
